MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET; WARMER, THERMAL, INFUSION FLUID

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET; WARMER, THERMAL, INFUSION FLUID
Catalog Number L-70
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that fluid leaked when trying to give an infusion.After checking the appearance, a crack was found in the part where the infusion bag was connected.It is not clear whether it was originally cracked or when it was connected.No patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
One device was received without its original package, in used condition.Two photos were also received and reviewed.During visual inspection a crack was observed at the luer connector which could cause leakage.A functional leak test was performed and the device failed confirming the complaint.Based on the analysis of the returned unit and the review of the mitigation measures during the manufacturing process it was determined that the root cause of the leak is associated with the luer of sample being cracked, which causes leakage, the defect in the raw material could not be reproduced using the assembly process tools.The cause of the crack remains unknown.A device history record (dhr) review could not be performed as the lot number was unknown.

Brand Name
LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20147990
Report Number9617604-2024-00701
Device Sequence Number8301399
Product Code LGZ
UDI-Device Identifier30695085407007
UDI-Public(01)30695085407007
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL-70
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown